MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION BAND 620BG29 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION BAND 620BG29 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY
Model Number 620B
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Mitral Regurgitation (1964); Mitral Valve Prolapse (2471); No Information (3190)
Date of Event 01/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the product specimen has not been returned for device analysis.Conclusion: multiple attempts to gather additional information and request product return have been made; however, these attempts have been unsuccessful.Without return of the product, no definitive conclusions could be drawn regarding the clinical observation.Should the device be returned or additional information become available, a supplemental report will be submitted.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that immediately post implant of this annuloplasty ring in the mitral position, this device was explanted and replaced.No failure mechanism and no other adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information was received that after the patient had the annuloplasty band implanted, the patient still exhibited severe mitral regurgitation and leaflet prolapse.The physician then decided to explant the band and implant a 27mm bioprosthetic mitral valve.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
BAND 620BG29 DURAN ANCORE ANNULOPLASTY C
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6404529
Report Number2025587-2017-00403
Device Sequence Number552766
Product Code KRH
UDI-Device Identifier00613994759108
UDI-Public00613994759108
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K032810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/14/2021
Device Model Number620B
Device Catalogue Number620BG29
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/24/2017
Supplement Date Received by Manufacturer08/14/2017
08/14/2017
Initial Report FDA Received Date03/14/2017
Supplement Report FDA Received Date08/14/2017
09/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight70